General Health Community
Warfarin increase, INR decrease - Please help!
About This Community:

This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Warfarin increase, INR decrease - Please help!

Hello,

     My name is Molly. I've been taking anticoagulants for a little over a year, now.  I had five pulmonary embolisms and one clot in my knee.  I have a low Antithrombin III level and a high Fibronigen level.  My PT-INR dropped from 3.0 to 1.7.  My doctor increased my dose, to 7.5 everyday, instead of five of the seven days, where I'd take five miligrams on two fo the days.  After two weeks of taking 7.5 everyday, it dropped, again, to 1.4.  I was wondering, why would my Pro-Time keep dropping, when they're increasing my dosage of Warfarin?  Please get back to me, as soon as possible, thank you.

Sincerely,
Molly Von Rhin
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top General Health Answerers
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
144586_tn?1284669764
Blank
caregiver222
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
1236893_tn?1408490528
Blank
gymdandee
NJ
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ